The Adjoint Problem Of A Modified Sturm-Liouville Boundary Value Problem

Show simple item record

contributor.author Darwish, A. A. [عادل عبد الفتاح درويش] en_US
contributor.author Megahed, F. A. en_US
date.accessioned 2009-11-25T15:23:18Z en_US
date.available 2009-11-25T15:23:18Z en_US
date.issued 1993 en_US
identifier.citation Qatar University Science Journal, 1993, Vol. 13, No. 2, Pages 183-186. en_US
identifier.uri http://hdl.handle.net/10576/9978 en_US
description.abstract The authors give the solutions of the eigenvalue equation that is associated with a modified Stum-Liouille problem. The discrete specturm and hence the resolvent will be obtained by means of different types of solutions for the problem with different initial conditions. The adjoint problem in deduced by using the kernel resolvent. en_US
description.abstract في هذا البحث أعطيت الحلول لمعادلة القيم الذاتية والطيف المتقطع للمط كة المعطاة . ولقد تم . الحصول على الرزولفثت والذي باستخدامه تحت شروط معينة حصلنا على المساكة المرافقة للمسابرلة محل ائث راسة ،. ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title The Adjoint Problem Of A Modified Sturm-Liouville Boundary Value Problem en_US
title.alternative المسألة المرافقة لمسألة حدية معدلة لشتورم ليوفييل ar
type Article en_US
identifier.pagination 183-186 en_US
identifier.issue 2 en_US
identifier.volume 13 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record